Rocky Mountain Journal of Mathematics

Oscillation and Nonoscillation Theorems for Fourth Order Difference Equations

Ewa Schmeidel

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 33, Number 3 (2003), 1083-1094.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069944

Digital Object Identifier
doi:10.1216/rmjm/1181069944

Mathematical Reviews number (MathSciNet)
MR2038540

Zentralblatt MATH identifier
1050.39020

Subjects
Primary: 39A10: Difference equations, additive

Keywords
Difference equation fourth order oscillatory and nonoscillatory solutions

Citation

Schmeidel, Ewa. Oscillation and Nonoscillation Theorems for Fourth Order Difference Equations. Rocky Mountain J. Math. 33 (2003), no. 3, 1083--1094. doi:10.1216/rmjm/1181069944. https://projecteuclid.org/euclid.rmjm/1181069944


Export citation

References

  • R.P. Agarwal, Difference equations and inequalities, in Theory, methods and applications, Marcel Dekker, Inc., New York, 1992.
  • D. Anderson, A 2nth-order linear difference equation, Appl. Anal. 2 (1998), 521-529.
  • D. Anderson and A. Peterson, Asymptotic properties of solutions of a 2nth order differential equation of a time scale, Math. Comput. Modelling 32 (2000), 653-660.
  • L. Bin and Y. Jurang, Oscillatory and asymptotic behavior of fourth order nonlinear difference equations, Acta Math. Sinica 13 (1997), 105-115.
  • S.N. Elaydi, An introduction to difference equation, Springer-Verlag, New York, 1996.
  • J.W. Hooker and W.T. Patula, Growth and oscillation properties of solutions of a fourth order linear difference equation, J. Austral. Math. Soc. 26 (1985), 310-328.
  • W.G. Kelley and A.C. Peterson, Difference equations: An introduction with applications, 2nd ed., Academic Press, Boston, 2001.
  • M. Morelli and A. Peterson, A third-order differential equation on a time scale, Math. Comput. Modelling 32, (5-6) (2000), 565-570.
  • T. Peil and A. Peterson, Asymptotic behavior of solutions of a two term difference equation, Rocky Mountain J. Math. 24 (1994), 233-252.
  • J. Popenda and E. Schmeidel, On the solution of fourth order difference equations, Rocky Mountain J. Math. 25 (4) (1995), 1485-1499.
  • E. Schmeidel and B. Szmanda, Oscillatory and asymptotic behavior of certain difference equation, Nonlinear Anal., 47 (2001), 4731-4742.
  • B. Smith, Quasi-adjoint third order difference equations: Oscillatory and asymptotic behavior, Internat. J. Math. Sci. 9 (4) (1986), 781-784.
  • --------, Oscillation and nonoscillation theorems for third order quasi-adjoint difference equations, Portugal. Math. 45 (3) (1988), 229-243.
  • --------, Oscillatory and asymptotic behavior in certain third order difference equations, Rocky Mountain J. Math. 17 (3) (1987), 597-606.
  • --------, Linear third order difference equations: Oscillatory and asymptotic behavior, Rocky Mountain J. Math. 22 (4) (1992), 1559-1564.
  • B. Smith and W.E. Taylor, Oscillatory and asymptotic behavior of certain fourth order difference equations, Rocky Mountain J. Math. 16 (2) (1986), 403-406.
  • --------, Asymptotic behavior of solutions of a third order difference equation, Portugal. Math. 44 (2) (1987), 113-117.
  • --------, Oscillation properties of fourth order linear difference equations, Tamkang J. Math. 18 (4) (1987), 89-95.
  • W.E. Taylor, Oscillation properties of fourth order difference equations, Portugal. Math. 45 (1) (1988), 105-144.
  • B.G. Zhang and S.S. Cheng, On a class of nonlinear difference equations, J. Difference Equations Appl. 1 (1995), 391-411.